Toggle Main Menu Toggle Search

ePrints

Color Correction Using Root-Polynomial Regression

Lookup NU author(s): Dr Michal Mackiewicz, Professor Anya Hurlbert

Downloads


Publication metadata

Author(s): Mackiewicz M, Finlayson GD, Hurlbert AC

Publication type: Article

Publication status: Published

Journal: IEEE Transactions on Image Processing

Year: 2015

Volume: 24

Issue: 5

Pages: 1460-1470

Print publication date: 01/05/2015

Online publication date: 24/02/2015

Acceptance date: 02/02/2015

ISSN (print): 1057-7149

ISSN (electronic): 1941-0042

Publisher: IEEE

URL: http://dx.doi.org/10.1109/TIP.2015.2405336

DOI: 10.1109/TIP.2015.2405336


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share